Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for withdrawal symptoms of tobacco

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3136 Questions

default
Posted on Thu, 1 Sep 2016 in Smoking and Alcohol Addiction
Question: Dear ,
My name is XXXXXXX XXXXXXX am only 26 yr. sir/mam 10 yr ago unfortunately i started to take tabacoo & hard Drinks and smoking . now i got marry and my wife is so upset from my this habit and she tried to help me to give-up this habit. i tried and i took supplement which is available in the market but they effect me for some time but after i came on same track . Coz of this habit so much tensions and dispute have came in our relationship.Sir than i tried one procedure that i took tabacoo one time in a day after taking once in a day i never take any other nicotine . Sir/Mam now am feeling improvement in my health that am giving-up this habit slowly slowly coz if i give up this habit suddenly than i got anger , some kind of irritation . now my wife claim that your this procedure is totally wrong . so sir please tell me my this way is wrong or right.
doctor
Answered by Dr. Ashok Kumar 56 minutes later
Brief Answer:
It is wrong

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

From the available description it appears that you are having withdrawal symptoms of tobacco and this is common experience but it is always recommended to stop abruptly and seek medical assistance. Currently there are medications which can help you to decrease anger outburst and irritability while reducing the craving associated with tobacco abstinence.

I request you to see a psychiatrist in your city for prescription of medication and than stop it completely which will minimize your symptoms.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Withdrawal symptoms?

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no...

doctor1 MD

Hello. I have been smoking about a pack a day for 5 years. I m 22 male. My bowel movements have been lightly colored, slightly flaky and become...

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months....